Real Analysis Exchange
- Real Anal. Exchange
- Volume 39, Number 1 (2013), 73-90.
Dimension of Uniformly Random Self-Similar Fractals
The purpose of this note is to calculate the almost sure Hausdorff dimension of uniformly random self-similar fractals. These random fractals are generated from a finite family of similarities, where the linear parts of the mappings are independent uniformly distributed random variables at each step of iteration. We also prove that the Lebesgue measure of such sets is almost surely positive in some cases.
Real Anal. Exchange, Volume 39, Number 1 (2013), 73-90.
First available in Project Euclid: 1 July 2014
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Koivusalo, Henna. Dimension of Uniformly Random Self-Similar Fractals. Real Anal. Exchange 39 (2013), no. 1, 73--90. https://projecteuclid.org/euclid.rae/1404230141